Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Some semigroups on a manifold with boundary

Author: T. H. McH. Hanson
Journal: Proc. Amer. Math. Soc. 25 (1970), 830-835
MSC: Primary 54.80; Secondary 22.00
MathSciNet review: 0263055
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, $ S$ is an abelian semigroup on an $ {\text{n}}$-dimensional simply connected manifold with boundary whose interior is a dense, simply connected, connected Lie group. We also assume there is a vector semigroup $ V_k^ - $ in $ S$ such that the interior of $ S$ misses the boundary of $ V_k^ - $, and such that $ (S - G{L_k})/{V_k}$ is a group. It is shown that if $ k = n$, then $ S$ is iseomorphic to $ V_n^ - $, and if $ k = 1,2$, or $ n - 1$, then $ S$ is iseomorphic to $ {V_{n - k}} \times V_k^ - $.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.80, 22.00

Retrieve articles in all journals with MSC: 54.80, 22.00

Additional Information

PII: S 0002-9939(1970)0263055-4
Keywords: Simply connected manifold, boundary, vector semigroup, vector group, dimension, fundamental group, retract
Article copyright: © Copyright 1970 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia